# SDR CA961024001

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Circuit Breaker
- Part number: SM601BA20A1
- Condition: Failed
- Location: Hyd Sys Nr 2
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: H

## Discrepancy

(CAN) NO INDICATION OF STANDBY HYDRAULIC PRESSURE SYSTEM #2. STANDBY PUMP REPLACED. PROBLEM REOCCURRED. RCCB CHECKED AND FOUND WEAK. CB REPLACED.
